Alternative derivation of some regular continued fractions

Walters R.F.C. (1968) Alternative derivation of some regular continued fractions. Journal of the Australian Mathematical Society, 8 2: 205-212. doi:10.1017/S1446788700005255


Author Walters R.F.C.
Title Alternative derivation of some regular continued fractions
Journal name Journal of the Australian Mathematical Society   Check publisher's open access policy
ISSN 1446-8107
Publication date 1968
Sub-type Article (original research)
DOI 10.1017/S1446788700005255
Volume 8
Issue 2
Start page 205
End page 212
Total pages 8
Subject 2600 Mathematics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 5 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 26 Jul 2016, 02:59:21 EST by System User